# SDR AALA202105089006

- Difficulty date: May 5, 2021
- Submitted: May 9, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,451 hours, 24,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Mispinned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT L01505 INOPERATIVE. RE-PINNED CONNECTOR D11098 IAW WDM 33-51-13, OPS CHECK GOOD.
